# SDR HALA2011100700440

- Difficulty date: October 7, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,250 hours, 32,287 cycles
- Engine: Ge CF680A2
- Engine time: 63,727 hours, 26,961 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ON APPROACH, AT APPROX 2,400, FLAPS 20, STEADY THROTTLE POSITION, BOTH PILOTS HEARD A MUTED THUD OR BANG AND SHORTLY NOTICED THE LT ENGINE WAS NOT PRODUCING POWER, 21.7 PERCENT N1 AND 697 EGT. LANDED ON RT ENGINE.  R & R LT ENGINE PER M1139-767 OPS AND LEAK CHECKED OK. OK FOR SERVICE.
